Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pregnant, numb, tingling thigh, novocaine wearing off

I am 4 weeks pregnant , am experiencing numbness/ tingling slightly in left thigh, majority of right thigh and right side of face ( cheek up into eye back to ear), feels like I ve been to the dentist and the novacaine is wearing off. Previous pregnancy I had carpal tunnel towards 2nd half, kidney issues towards end, they induced 3 weeks early.
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

It is a bit unusual to have right facial symptoms and left lower extremity symptoms. This might be a neurologic (brain) problem and should be brought to the attention of your doctor as soon as possible. The prior pregnancy complications seem unrelated to your current complaint.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor